×

Periods of periodic solutions and the Lipschitz constant. (English) Zbl 0184.12103


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Werner Fenchel, Über Krümmung und Windung geschlossener Raumkurven, Math. Ann. 101 (1929), no. 1, 238 – 252 (German). · JFM 55.0394.06
[2] J. W. Milnor, On the total curvature of knots, Ann. of Math. (2) 52 (1950), 248 – 257. · Zbl 0037.38904
[3] Karol Borsuk, Sur la courbure totale des courbes fermées, Ann. Soc. Polon. Math. 20 (1947), 251 – 265 (1948) (French). · Zbl 0037.23602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.